I recently tried two glycolic chemical peels, one 30% and 50% but i think i had them two close together and received what i believe to be a chemical peel burn. I now have brown pigmentation and lines on my cheeks and under my eyes that look like wrinkles. It has been two months since my last chemical peel and the skin does not appear to be healing yet. I had been using tretinoin before the peels but im afraid to use it now because i do not want to cause any more irritation.
Can a Glycolic Chemical Peel Cause Wrinkles to Form Under Eyes?
Doctor Answers (2)
Peels and Wrinkles
It is possible for your skin to look worse before it looks better. When using tretinoin I recommend to stop using it for at least 3 days prior to having a peel, because you can get a chemical burn if used too close to having a peel. I would start back using the tretinoin a couple times a week. Then evaluate if you start seeing some improvement.
Web reference: http://www.hallplasticsurgery.com/skin-peels-austin.html
Wrinkles after glycolic peel
Tretinoin and kojic acid or hydroquinone may be beneficial in improving the undesired effects of the glycolic peels.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.